MathSciNet Relay Station
MathSciNet bibliographic data
MR290097 46.40 (13.00)
Bernšteĭn, I. N. Modules over a ring of differential operators. An investigation of the fundamental solutions of equations with constant coefficients. (Russian) Funkcional. Anal. i Priložen. 5 1971 no. 2, 1–16.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement